Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having stents in RCA. LAD blocked. Having fluttering , palpitations. On medicines. Solution?

I have two stents in my RCA. LAD is entirely blocked. Saw cardiologist 2 weeks ago. Told him about occasional fluttering, which he said was normal. Seems to be getting more frequent and stronger,especially later in the day. I take lisinopril 5 mg, metoprolol 50 mg, plavix 75 mg, niaspan ER 1000 mg, aspirin 325 mg each morning and Crestor 10 mg and niaspan 1000 mg each night. Current LDL is 72. HDL is 33. I have had to suspend work outs due to a knee injury. What would cause palpitations yo become more frequent and should I go to ER?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi ,
Welcome to HCM ,
palpitation can cause by change in rate or irregular rhythm or change in contraction of heart , or by anxiety ,
pain it self can cause change in heart rate and can cause palpitation ,
if your ECG is normal and you donot have giddiness then do not worry ,
stay relax ,
take your heart related medicine regularly ,
adopt healthy life style ,
eat good ,healthy food ,
eat fresh fruits ,nut regularly ,
avoid any form of addiction ,
avoid excessive tea / coffee
take proper sleep
do stress relaxing yogas ,
be regular in your visit to cardiologist ,
take care
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor